# SDR CALA9601590

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5240 · Service Doors
- Part: Hinge Housing
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK IN L-2 DOOR UPPER HINGE HOUSING.  THE HINGE HOUSING WAS REMOVED AND REPLACED IAW SRM 51-10-2.
